MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3389S-40
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
A manufacturer representative reported that during a surgery, the resistance was found to be too high.The physician had to explant the device and replace with a new one to complete the surgery successfully.The consumer¿s current status was well.No symptoms were reported.There were no further complications reported/anticipated.
 
Additional Manufacturer Narrative
Correction: additional review indicates this event should have been reported for malfunction not serious injury.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received indicated the impedance was normal with the new lead.
 
Additional Manufacturer Narrative
Analysis of the lead found no significant anomaly.Visual inspection found fluid consistent with body fluids in the lead.Each conductor is individually insulated so there was no impact on the lead or lead performance.Electrical testing determined that continuity was complete and there were no electrical shorts between the circuits.Other applicable components are: product id: 924256, lot# 082215416a, product type: accessory.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6455307
Report Number2649622-2017-02529
Device Sequence Number693858
Product Code MHY
UDI-Device Identifier00643169313538
UDI-Public00643169313538
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2019
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA19MMF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2017
Initial Date Received by Manufacturer 03/07/2017
Supplement Date Received by ManufacturerNot provided
Not provided
06/07/2017
Initial Report FDA Received Date04/03/2017
Supplement Report FDA Received Date05/09/2017
06/27/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR